# SDR N6WA20100406

- Difficulty date: April 18, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 12,206 hours, 8,545 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Binding
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AILERONS JAMMED IN FLIGHT.  INSPECTED AILERON CONTROL CABLES IN PRESSURIZED AND UNPRESSURIZED ZONES, AVIONICS BAY, WHEEL WELL, UNDER SPOILER PANELS FOR DAMAGE OR FOD, NO DAMAGE NOTED IAW AMM 27-11-00. NO DAMAGE ON AILERONS FOUND AT THIS TIME.
